MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1556/oh.2009.28641

Медицинская библиотека · Orvosi hetilap · 2009

[Thalidomide (Contergan) induced limb deficiency in Hungary?].

Gidai János, Bács Eva, Czeizel Endre

Клинический случайСтатьяПеревод в очереди

Аннотация

A 47 year old female with severe deficiency of three limbs visited our Genetic Counselling Clinic and asked us to give her a certificate that her complex limb deficiency was caused by thalidomide (Contergan). According to her explanation, her mother used this drug during pregnancy which was given to her by her sister, who lived in West Germany. The characteristic signs of thalidomide embryopathy are: radial type limb deficiency including most severe forms of phocomelia and amelia, ear abnormalities. In the case of this woman, however, FFU (femoral-fibula-ulna) complex was found: bilateral femur hypoplasia (F), and fibular hypoplasia (F) with the lack of Vth and IVth toes, in addition with ulnar hypoplasia (U) with the deficiency of Vth and IVth fingers in her right upper limb. The left upper limb was not affected. Besides that, she was treated with schizophrenia. In conclusion, there is no association between the supposed thalidomide use during pregnancy and FFU complex.

Для цитирования: Gidai János, Bács Eva, Czeizel Endre. [Thalidomide (Contergan) induced limb deficiency in Hungary?].. Orvosi hetilap. 2009. DOI: 10.1556/oh.2009.28641.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.